MathSciNet Relay Station
MathSciNet bibliographic data
MR1828248 11B85 (68R15)
Ketkar, Pallavi; Zamboni, Luca Q. Primitive substitutive numbers are closed under rational multiplication. J. Théor. Nombres Bordeaux 10 (1998), no. 2, 315–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement